I have only been using Vagifem for 4 days, but my stomach feels achey, a bit like period pain. Is this normal?
this came from drugs.com up at the top of the page drugs a to z
Side effects may include:
Abdominal pain, allergic reactions, back pain, genital itching, headache, skin rash, upper respiratory infection, vaginal spotting or discharge, yeast infection ) i hope this has helped you. i plan to ask my gyn. about it at my next visit maybe you should call your doctor and report your symptoms so you can feel at rest about the product. missy
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Supartz - I got a shot today and my knee feels worse than it did . its real achey and the pain feels
Posted 10 Dec 2009 • 2 answers
Posted 21 Apr 2010 • 1 answer
Posted 22 Feb 2013 • 2 answers
Posted 23 Sep 2014 • 2 answers
Posted 15 Jul 2016 • 1 answer